# SDR R61A2019083120883

- Difficulty date: August 12, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 17100434420
- Part serial: SA1219
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #4 SLAT PANEL INTERNAL FRONT BOX AREA, A DEEP SCRATCH OR CRACK FOUND ON LWR CHORD LOCATED BETWEEN HOLD DOWN RIB AND TRACK RIB 9 & TOOL MARK AT HOLD RIB. RH #4 SLAT REPLACED IAW AMM 27-81-08.
